Chord length distribution and the distance between two random points in a convex body in Rn

Volume 9, Issue 2, Article 3 - 2020

Authors: Rafik Aramyan; Daniel Yeranyan

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this article for n-dimensional convex body D the relation between the chord length distribution function and the distribution function of the distance between two random points in D was found. Also the relation between their moments was found.

How To Cite This Article

R. Aramyan and D. Yeranyan, Chord length distribution and the distance between two random points in a convex body in Rn, General Letters in Mathematics, 9(2) (2020), 74-79. https://doi.org/10.31559/glm2020.9.2.3